# SDR SWIA200922291

- Difficulty date: August 6, 2009
- Submitted: August 12, 2009
- Operation: Air carrier
- Aircraft: N251YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120251
- Aircraft time: 35,981 hours, 51,653 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST FLOOR-LEVEL, RED EMERGENCY LIGHT INOP.  (FLT 6237)  RELAMPED EMERGENCY LIGHT.
